EconPapers has moved to http://EconPapers.repec.org! Please update your bookmarks.
STOCHASTIC VERSION OF POLTEROVICH'S MODEL: EXPONENTIAL TURNPIKE THEOREMS FOR EQUILIBRIUM PATHS
Igor V. Evstigneev , 1999, vol. 3, issue 02, pages 149-166
Macroeconomic Dynamics Abstract:
The paper examines a stochastic analogue of the Polterovich model ofeconomic dynamics. The study focuses on the asymptotic properties ofequilibrium paths. The main results are stochastic turnpike theorems withexponential estimates of the convergence rate.
References: View references in EconPapers View complete reference list from CitEc Citations View citations in EconPapers (5) Track citations by RSS feed
Downloads: (external link) http://journals.cambridge.org/abstract_S1365100599011013 link to article abstract page (text/html)
Related works: This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: http://EconPapers.repec.org/RePEc:cup:macdyn:v:3:y:1999:i:02:p:149-166_01
Access Statistics for this article
More articles in Macroeconomic Dynamics from Cambridge University Press
Address: The Edinburgh Building, Shaftesbury Road, Cambridge CB2 2RU UK Series data maintained by Keith Waters ().